# SDR SWAA2021042665903

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 13,016 hours, 5,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR NEED REPACK FOR SLIDE. REPACKED FWD SVC DOOR SLIDE PER MT 7256106. ON WO # 779200. WO COMPLIED WITH.
